# SDR AALA2018091329041

- Difficulty date: August 25, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 51,905 hours, 30,505 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Lock
- Condition: Faulty
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF, AN ECAM INDICATED FOR THE LANDING GEAR FAILED TO RETRACT.  AN EMERGENCY WAS DECLARED, AND  LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS GROUNDED.  REPLACED GEAR DOOR LOCKS.
